# SDR IPXA2675534

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: 65B4028912
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY ESCAPE DESCENT HARNESS HAS ONE  D-RING MISSING.  R & R EMERGENCY ESCAPE DESCENT HARNESS ASSY IAW GMM 25-61-00.
